MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION GLIDESHEATH SLENDER NITINOL; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION GLIDESHEATH SLENDER NITINOL; INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Implanted date: device was not implanted.Explanted date: device was not explanted.The actual device has not been returned for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.For this reason, evaluation code has been referenced in the conclusions.A review of the device history record of the product code/lot# combination was conducted with no findings.
 
Event or Problem Description
The user facility reported that upon removal of a bard lutonix balloon, the sheath inverted and folded on itself back up through the hub when using the glide sheath slender device.The patient was stable.The procedure outcome was a success.Additional information was received on 7/5/2018: the procedure being performed was a peripheral vascular intervention (pvi).
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to provide additional information.In the initial report, it was stated that the sample was available however; additional information was provided that the sample was discarded.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.2 to provide the completed investigation results.The evaluation of the actual device could not be conducted due to the device not being returned.With no device return, the exact cause of the reported event cannot be definitively determined based on the available information.

Brand Name
GLIDESHEATH SLENDER NITINOL
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
MDR Report Key7703453
Report Number1118880-2018-00033
Device Sequence Number2644232
Product Code DYB
UDI-Device Identifier00389701011363
UDI-Public00389701011363
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K142183
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Model NumberN/A
Device Catalogue Number50-1060
Device Lot NumberWD07
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/03/2018
Supplement Date Received by Manufacturer08/06/2018
08/06/2018
Initial Report FDA Received Date07/19/2018
Supplement Report FDA Received Date08/22/2018
10/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1